# SDR P2EA00249

- Difficulty date: September 11, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 124NJ
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, VERTICAL BEAM CHORD CRACKED 1 INCH AT BS 178, WL 184 AND LBL 5.7.  REPAIRED VERTICAL BEAM FORWARD CHORD AT BS 178 LBL 5.7 BETWEEN WL 177 AND WL 193 IAW SRM 53-10-11 FIG 8.  (M)
